# SDR UALA2013032801996

- Difficulty date: March 28, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 91,492 hours, 14,584 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 582240
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE SEAT ROW 19AD-23AB.  REPLACED EMERGENCY LIGHT BATTERY CHARGER AND BATTERY PACK.
